# SDR CA090305004

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 36,284 hours
- Engine: Ge CT75A2
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: 9121836104
- Condition: Faulty
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) MX CREW HAD AN ISSUE WITH THE RUDDER LIMITER UNIT. THEY FOUND THE UNIT TO HAVE 3 BURNED TRANSISTORS ON THE CIRCUIT BOARD. P/N OF THE RUDDER LIMITER UNIT IS (9121836-10-4). THE FAULTY UNIT HAD A STICKER STAMPED WITH THE DATE,1988 ON IT. THE ACTUAL TIME IN SERVICE IS UNKNOWN. THIS UNIT IS BEING REPLACED WITH THE SAME P/N.
